# SDR CALA2025051604727

- Difficulty date: May 13, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 74,012 hours, 32,079 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301200
- Condition: Contaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND ELEVATOR UPPER SIDE HAS LIQUIS INGRESS AT 135 FRIN END BOARD, 6 TRAILING EDGE, 2 DIAMATOR.   REPAIRED L/H ELEV UPPER SIDE AT 135 FROM END BOARD .6 T/E 2 DIA AS REQUIRED IAW A320 SRM 55-21-11-300-004 REPAIR CATEGORY A.
